Authors: Stanković, Radomir 
Title: NOTE OF THE RELATION BETWEEN REED-MULLER EXPANSIONS AND WALSH TRANSFORMS
Journal: IEEE Transactions on Electromagnetic Compatibility
Volume: EMC-24
Issue: 1
First page: 68
Last page: 70
Issue Date: 1-Jan-1982
Rank: M22
ISSN: 0018-9375
DOI: 10.1109/TEMC.1982.304016
Abstract: 
A technique for the analysis and classification of Boolean functions by transforming them to the spectral domain is presented. It is shown that there is a direct relation between the Reed-Muller expansions and orthogonal expansions for Boolean functions which, from the mathematical point of view, rest upon completely different bases.
Publisher: IEEE

Show full item record

SCOPUSTM   
Citations

25
checked on May 23, 2024

Page view(s)

34
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.